# SDR SCNA00344

- Difficulty date: July 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON THE AFT SIDE OF THE UPPER CHORD ON FLOORBEAM DOUBLER LOCATED AT RT STA 380 RBL 48 TO 60.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED 1 T-CAP FROM BAC 1505100617, 1 ANGLE FROM BAC 14902785, 1 STRAP FROM BAC 15123396 AND 1 STRAP FROM BAC 15123353 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 531008.
